The side effects of acetaminophen are a little more complicated than an upset tummy.

A recent study of 20,000 kids in Spain shows that even a single does per year significantly increases the risk of allergies and asthma. Children 6-7 years of age that receive the medicine only once a year are 70% more likely to develop asthma. And Kids given the medication once a month have an increase risk of 540%.

In America, we give it to our kdis before they leave the hospital and every time they sneeze! The only discussion on the side effects of acetaminophen are whether or not it’s flavored with Bubble Gum or Cherry Grape, in a pill or gel capsule.

Watch, learn and share the word! This is not common knowledge…

Check me:

Prymula, R. Siegrist, C. Chlibek, R. Zemlickova, H. Vackova, M. Smetana, J. Lommel, P. Kaliskova, E. Borys, D. Schuerman, L. “Effect of Prophylactic Paracetamol Administration at time of Vaccination on Febrile Reactions and Antibody Responses in Children: Two Open-Label, Randomized Controlled Trials.” The Lancet. Volume 374, Issue 9698, P 1339-1350, October 17, 2009. http://www.thelancet.com/journals/lancet/article/PIIS0140-6736(09)61208-3/fulltext – article_upsell

 

Gonzalez-Barcala, Francisco. Pertega, Sonia. Castro, Theresa. Sampedro, Manuel. Lastres, Juan. Gonzalez, Miguel. Bamonde, Luciano. Garnelo, Luciano. Valdes, Luis. Carreira, Jose. Moure, Jose. Silvarrey, Angel. “Exposure to Paracetamol and Asthma Symptoms.” The European Journal of Public Health. May 29, 2012. DOI: 706-710 http://eurpub.oxfordjournals.org/content/23/4/706